# SDR VJ970290

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Shim
- Part number: 39284151
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, GEAR DOOR OPEN LIGHT REMAINED ON WHEN GEAR WAS RETRACTED.  GEAR DOORS WOULDN'T REMAIN CLOSED.  FOUND SHIM ON DOOR ROLLER BLOWN OUT.  RESHIMMED DOOR ROLLER IAW 32-31-4; OPS CHECKED GOOD.
